# SDR CALA2021121002339

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 45,025 hours, 15,677 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 6355C000101
- Part serial: NA
- Condition: Failed
- Location: Stab Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL LIGHT ON .REMOVED AND REPLACED HORIZONTAL STAB TRIM MOTOR REF AMM 27-14-71. OPS CHKS GOOD
